MAUDE Adverse Event Report: UNKNOWN DRIVE; KNEE WALKER

UNKNOWN DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a knee walker.We have not been able to retrieve the device for evaluation.We do not have complete details of the environment in which the device was used.The ifu warns against use in uneven terrain.We are filing this report to be timely.It will be updated when additional information is available.End-user reported that as she was using the knee walker on the sidewalk outside her home when the unit broke.She fell hitting her knee on the cement sidewalk and bruised her knee badly.She went to the er where treatment received.She is under the care of an orthopedic surgeon as a result of the incident.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key11952098
Report Number2438477-2021-00023
Device Sequence Number4167307
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2021
Report Date (Section F) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104
Date Report Sent to FDA06/11/2021